Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Enriched Reedy categories

Author: Vigleik Angeltveit
Journal: Proc. Amer. Math. Soc. 136 (2008), 2323-2332
MSC (2000): Primary 18G55
Published electronically: February 28, 2008
MathSciNet review: 2390498
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define the notion of an enriched Reedy category and show that if $ \mathcal{A}$ is a $ \mathcal{C}$-Reedy category for some symmetric monoidal model category $ \mathcal{C}$ and $ \mathcal{M}$ is a $ \mathcal{C}$-model category, the category of $ \mathcal{C}$-functors and $ \mathcal{C}$-natural transformations from $ \mathcal{A}$ to $ \mathcal{M}$ is again a model category.

References [Enhancements On Off] (What's this?)

  • 1. Vigleik Angeltveit, The cyclic bar construction on $ {A}_\infty$ H-spaces, preprint, math.AT/0612165.
  • 2. -, Topological Hochschild homology and cohomology of $ {A}_\infty$ ring spectra, preprint, math.AT/0612164.
  • 3. A. K. Bousfield, Homotopy spectral sequences and obstructions, Israel J. Math. 66 (1989), no. 1-3, 54-104. MR 1017155 (91a:55027)
  • 4. Philip S. Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs, vol. 99, American Mathematical Society, Providence, RI, 2003. MR 1944041 (2003j:18018)
  • 5. Mark Hovey, Model categories, Mathematical Surveys and Monographs, vol. 63, American Mathematical Society, Providence, RI, 1999. MR 1650134 (99h:55031)
  • 6. G. M. Kelly, Basic concepts of enriched category theory, Repr. Theory Appl. Categ. (2005), no. 10, vi+137 pp. (electronic), Reprint of the 1982 original [Cambridge Univ. Press, Cambridge; MR0651714]. MR 2177301
  • 7. T. Pirashvili and B. Richter, Hochschild and cyclic homology via functor homology, $ K$-Theory 25 (2002), no. 1, 39-49. MR 1899698 (2003c:16011)
  • 8. James Dillon Stasheff, Homotopy associativity of $ H$-spaces. I, II, Trans. Amer. Math. Soc. 108 (1963), 275-292; ibid. 108 (1963), 293-312. MR 0158400 (28:1623)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 18G55

Retrieve articles in all journals with MSC (2000): 18G55

Additional Information

Vigleik Angeltveit
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, Illinois 60637

Received by editor(s): March 15, 2007
Received by editor(s) in revised form: April 9, 2007
Published electronically: February 28, 2008
Additional Notes: This research was partially conducted during the period the author was employed by the Clay Mathematics Institute as a Liftoff Fellow
Communicated by: Paul Goerss
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society